# SDR DALA2017070905274

- Difficulty date: July 9, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 78,849 hours, 60,050 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Condition: Broken
- Location: Ventral Stair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE ON VENTRAL STAIR CATWALK BROKEN.
